# SDR A6WA201846018

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 34,653 hours, 33,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Punctured
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB FS 621 IS PUNCTURED JUST ABOVE FLOOR AT LBL 24.0  REPAIRED APB FS 621 JUST ABOVE FLOOR LBL 24 IAW BOMBARIDER REO# 601R-53-61-6673 REV --
